On ideals in some algebras of analytic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 77-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_10_a12,
author = {T. T. Kuzbekov},
title = {On ideals in some algebras of analytic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--80},
year = {1993},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_10_a12/}
}
T. T. Kuzbekov. On ideals in some algebras of analytic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1993), pp. 77-80. http://geodesic.mathdoc.fr/item/IVM_1993_10_a12/